# SDR AALA201802159039

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 12,092 hours, 4,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR DURING CRUISE AND DESCENT,  FLIGHT ATTENDANT COMPLAINED VARIOUS PARTS OF CABIN,  BOTH GALLEYS AND AFT SEATS.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING IAW 26L00021001. NO ODORS NOTED.  INSPECTED AVIONICS EXTRACT AND BLOWER FANS WITH NO FAULTS OR ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.
